MathSciNet Relay Station
MathSciNet bibliographic data
MR2610145 93D21 (93B51)
Liu, Dan; Zhang, Gaiping; Xie, Yanhong Guaranteed cost control for a class of descriptor systems with uncertainties. Int. J. Inf. Syst. Sci. 5 (2009), no. 3-4, 430–435.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement